# SDR CA980707017

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 3160 · Central Display
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 55,780 hours
- Component: Ge, 8DJ175LXP2
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION, FOUND 2 INDICATORS THAT DID NOT EXHIBIT HARD FAULTS UNTIL HEATED TO WORKING ENVIRONMENT TEMPERATURE (20-25 DEGREES CELSIUS).  FUTURE TESTS OF THESE UNITS WILL INCLUDE A TEST AT THE AFOREMENTIONED TEMP TO INSURE RELIABILITY.
